Got a Medical Question? Ask a Doctor Online!
Hi. Dr Rick here. I completed an Internal medicine internship in NYC and have two decades of clinical experience. How can I assist you today?
How long ago did you take them?
Are you available to chat?
Since it has been over an hour there is no real good treatment available to get the drug out of your system. The good news? You should be OK.
Overdosage, usually at much higher levels then you have taken usually cause only ethargy, drowsiness, nausea, vomiting, and epigastric pain, all of which respond will to just supportive care.
So. What is the take home message? You will be OK.
But. Try not to do it again ;-)
Does this make sense to you?
Sorry about the typo's. I should read what I type better before hitting <send>
Are you still there?
I do not think there is any need to go to the ER. Gastric lavage will have almost no benefit at this point and it is not very fun to boot....
More aggressive therapy can be tried but really is reserved for people in a lot of distress who took a lot more then just 2x the normal daily dose.....
You did good :)
From what you have posted, I do not feel you have anything to worry about.
Make sense to you?
I think you are gonna make it to 72. Don't run out and max out the credit card tonight ;)
My pleasure. Have a good night.
I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. You may also receive an email survey after our chat, if you don’t feel that I have earned a “10” rating in all areas, please let me know what I can do to meet your expectations. Thanks in advance, Dr. Rick MD FACS